Cylindrically-symmetric and inhomogeneous cosmological models with viscous fluid


Kilinc C., Yavuz I.

ASTROPHYSICS AND SPACE SCIENCE, vol.249, no.1, pp.131-142, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 249 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1023/a:1000351212513
  • Journal Name: ASTROPHYSICS AND SPACE SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.131-142

Abstract

In this paper, the Einstein field equations have been solved for cylindrically symmetric and inhomogeneous cosmological models with viscous fluid. Various physical and geometrical properties of the models are also discussed.